# SDR ABXA010855

- Difficulty date: April 16, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 53,757 hours, 55,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591142547
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 RIGHT AT STATION 990 WAS CRACKED FROM EXFOLIATION CORROSION. REPLACED LONGERON 28 RIGHT AT STATION 990 IAW DC-9 SRM 51-30-5.
